BibTeX record journals/jc/Heinrich98

download as .bib file

@article{DBLP:journals/jc/Heinrich98,
  author    = {Stefan Heinrich},
  title     = {Monte Carlo Complexity of Global Solution of Integral Equations},
  journal   = {J. Complexity},
  volume    = {14},
  number    = {2},
  pages     = {151--175},
  year      = {1998},
  url       = {https://doi.org/10.1006/jcom.1998.0471},
  doi       = {10.1006/jcom.1998.0471},
  timestamp = {Fri, 26 May 2017 22:50:48 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jc/Heinrich98},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier